Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help Ed, Linkage, Scott, or another med jedi.

Posted by linkadge on August 17, 2005, at 16:26:03

In reply to Re: Help Ed, Linkage, Scott, or another med jedi. EERRIICC, posted by ed_uk on August 17, 2005, at 6:20:57

I would suspect buprenorphine, but personally I wouldn't combine parnate with anything esp 150mg. If that dose of that med isn't working then maybe it would be safer to try another drug combination.

Effexor and amineptine might be better.


Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:542766
URL: http://www.dr-bob.org/babble/20050816/msgs/543099.html